online medicine store

Get Complete Medical Information About Nimesulide 100 Mg + Paracetamol (acetaminophen) 500 Mg Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Nimesulide 100 Mg + Paracetamol (acetaminophen) 500 Mg On Zoylo.com.

INFORMATION ABOUT NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG uses

NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is a combination of two drugs: Nimesulide (Non steroidal anti-inflammatory drug) and Paracetamol (Analgesic/Antipyretic). NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used to relieve pain and inflammation of rheumatoid arthritis and osteoarthritis. Additionally, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used to treat mild to moderate conditions such as fever, headache, colds, influenza and menstrual cramps.

Common side-effects

• Nausea
• Dizziness
• Diarrhoea
• Flatulence
• Heartburn
• Stomach pain

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

• Take NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG after meals to avoid stomach upset.
• Do not take NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG if you have severe kidney, liver, or heart failure.
• Do not hesitate to speak with a doctor straight away if you are experiencing allergic reactions such as sudden skin rashes or swelling of face and other parts of the body.
• Please do not take more than prescribed NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as it may cause some very serious adverse effects.
• Please do not consume alcohol while you are on NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as it could lead to unpleasant side-effects.

FREQUENTLY ASKED QUESTIONS

Q) How does NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG work? A) NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG consists of two drugs:  Nimesulide (Non-steroidal Anti-inflammatory drug) and Paracetamol (Analgesic, Antipyretic). NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG works by blocking chemical messengers that are responsible for pain and inflammation.
Q) What is NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG used to treat? A) NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used to relieve pain and inflammation in conditions like osteoarthritis, menstrual pain, headache, mild migraine, rheumatoid arthritis, and ankylosing spondylitis. Do not take NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG unless prescribed by a doctor as it could lead to unpleasant side-effects.
Q) Can NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG be used for muscular pain? A) Yes, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is primarily used to reduce pain. However, depending on the site and intensity of muscular pain you can speak with your doctor for a more effective alternative medicine such as painkiller or muscle relaxant. 
Q) Is NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG safe? Yes, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is safe as long as it is taken at prescribed dose and as advised by a doctor. However, NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG may cause side-effects such as diarrhea, nausea, vomiting in some patients. 
Q) Can I take antibiotics along with NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG? A) It is advised to maintain a minimum gap of 1-2 hours between NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG and other medicines in-order to prevent unpleasant side-effects. However, you are recommended to take antibiotics along with NIMESULIDE 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG only after consulting your doctor.

^Top